# SDR SWAA2022013131040

- Difficulty date: July 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,883 hours, 20,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241DF HAS LOOSE AND MISSING FIBERS. / REMOVED AND REPLACED FLOORBOARD; TASK ACCOMPLISHED ON TASK CARD#: JPANEL-231-CLOSE.
